# SDR DALA2025072305531

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 9,456 hours, 2,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5034, WHEN TESTING EMERGENCY LIGHTS MULTIPLE INTERIOR AISLE LIGHTS INOP (ESCAPE PATH LIGHTING).   REPLACED EPSU (17WL) AND BATTERY PACK. ALL LIGHTS TEST GOOD (ESCAPE PATH). (LP 7341335)
